# SDR 7C7A2023040700026

- Difficulty date: April 7, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 34,935 hours, 40,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 85331150103
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

CARGO DOOR THRESHOLD AT STA X600 STIFFINER CORRODED. REPLACED PER DHC-8-100 SRM 51-42-05
